MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310PSF TIBIAL INSERT PS FIXED SIZE 3/10MM; KNEE TIBIAL INSERT PS FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310PSF TIBIAL INSERT PS FIXED SIZE 3/10MM; KNEE TIBIAL INSERT PS FIXED
Catalog Number 02.07.0310PSF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery with competitor devices on unknown date.Subsequently, the patient was revised for an unknown reason on the (b)(6) 2023 and medacta devices were implanted.Presently, on (b)(6) 2023, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the insert.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22-dec-2023.Lot 1903558: (b)(4) items manufactured and released on 09-jul-2019.Expiration date: 2024-06-26.No anomalies found related to the problem.To date, 88 items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-REVISION 02.07.0310PSF TIBIAL INSERT PS FIXED SIZE 3/10MM
Common Device Name
KNEE TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18501915
Report Number3005180920-2023-01079
Device Sequence Number20799505
Product Code JWH
UDI-Device Identifier07630030817069
UDI-Public07630030817069
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2024
Device Catalogue Number02.07.0310PSF
Device Lot Number1903558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale